Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Chris A

Posted by Phil on May 12, 2002, at 6:28:33

In reply to Re: Allergic med reactions 4th leading killer Phil, posted by judy1 on May 12, 2002, at 3:26:10

Yeah, I should have done more research before opening my mouth. I wasn't intentionally trying to tell people to get off their meds cause the article said any med could potentially cause it.
I'm going to do some research on the 4th leading cause because I've never heard that.
Usually, I try not to blurt, but jumped the gun here. I know better than believing everything I read, most of the time.
One reason I did post this was to point out the fact that we need to take any rash seriously. Especially over the chest area. But, I could have just said that.
Sorry though, I don't work for the Enquirer. But, in this case, maybe I could submit the post.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:106049
URL: http://www.dr-bob.org/babble/20020510/msgs/106092.html